# SDR SIMA200720103

- Difficulty date: May 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 9,759 hours, 8,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520556001
- Condition: Damaged
- Location: Zone 200
- Part time: 9,759 hours, 8,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUSELAGE II SKIN DENTED.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER AND FILLER.  INSTALLED IAW EMB SRM 53-22-01, FIGURE 201, SHEET 1.  AIRCRAFT RETURNED TO SERVICE.
